Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: G. S. Ladde, V. Lakshmikantham and A. S. Vatsala
Title: Monotone iterative techniques for nonlinear differential equations
Additional book information Pitman Publishing Company, Boston, London, Melbourne, 1985, x + 236 pp., $110.00. ISBN 0-273-08707-X.


Review Information

Reviewer: C. V. Pao
Journal: Bull. Amer. Math. Soc. 18 (1988), 65-67
DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15602-9
PII: S 0273-0979(1988)15602-9